Quantifications for multimode entanglement


TAŞGIN M. E. , Zubairy M. S.

PHYSICAL REVIEW A, vol.101, no.1, 2020 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 101 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1103/physreva.101.012324
  • Journal Name: PHYSICAL REVIEW A
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Compendex, INSPEC, zbMATH, DIALNET

Abstract

We introduce two independent quantifications for three-mode and four-mode entanglement. We investigate the conversion of one type of nonclassicality, i.e., single-mode nonclassicality, into another type of nonclassicality, i.e., multimode entanglement, in beam splitters. We observe parallel behavior of the two quantifications. The methods can be generalized to the quantification of any multimode entanglement.